兰州大学机构库

Browse/Search Results:  1-10 of 125 Help

Selected(0)Clear Items/Page:    Sort:
Propagation phenomena for a bistable Lotka-Volterra competition system with advection in a periodic habitat 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2020, 卷号: 71, 期号: 1
Authors:  Du, Li-Jun;  Li, WT(李万同);  Wu, Shi-Liang
Adobe PDF(315Kb)  |  Favorite  |    Submit date:2020/08/20
Lotka-Volterra competition system  Pulsating traveling front  Existence  Stability  Uniqueness  
Propagation phenomena for a bistable Lotka–Volterra competition system with advection in a periodic habitat 期刊论文
Zeitschrift fur Angewandte Mathematik und Physik, 2020, 卷号: 71, 期号: 1
Authors:  Du, Li-Jun;  Li, WT(李万同);  Wu, Shi-Liang
Adobe PDF(315Kb)  |  Favorite  |    Submit date:2020/12/16
Advection  Convergence of numerical methodsCompetition systems  Existence  Globally asymptotically stable  Monostable system  Monotone semi-flows  Periodic steady state  Traveling front  Uniqueness  
Inferring competitive outcomes, ranks and intransitivity from empirical data: A comparison of different methods 期刊论文
Methods in Ecology and Evolution, 2019, 卷号: 11, 期号: 1, 页码: 117-128
Authors:  Feng, Yanhao;  Soliveres, Santiago;  Allan, Eric;  Rosenbaum, Benjamin;  Wagg, Cameron;  Tabi, Andrea;  De Luca, Enrica;  Eisenhauer, Nico;  Schmid, Bernhard;  Weigelt, Alexandra...Feng, Yanhao;  Soliveres, Santiago;  Allan, Eric;  Rosenbaum, Benjamin;  Wagg, Cameron;  Tabi, Andrea;  De Luca, Enrica;  Eisenhauer, Nico;  Schmid, Bernhard;  Weigelt, Alexandra;  Weisser, Wolfgang W.;  Roscher, Christiane;  Fischer, Markus
Adobe PDF(2443Kb)  |  Favorite  |    Submit date:2020/08/04
reverse-engineering approach  Chesson's coexistence theory  competitive outcomes  competitive ranks  intransitivity  niche differences  relative fitness differences  relative yield  
Global Dynamics of a Lotka-Volterra Competition Diffusion System with Nonlocal Effects 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2020, 卷号: 30, 期号: 5
Authors:  Han, Bang-Sheng;  Yang, Yinghui;  Bo, Wei-Jian;  Tang, Huiling
Adobe PDF(2895Kb)  |  Favorite  |    Submit date:2020/07/07
Competition diffusion system  nonlocal  periodic solutions  Turing bifurcation  
Existence and stability of time periodic traveling waves for a periodic bistable Lotka-Volterra competition system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2013, 卷号: 255, 期号: 8, 页码: 2402-2435
Authors:  Bao, XX;  Wang, ZC(王智诚);  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(1435Kb)  |  Favorite  |    Submit date:2015/12/16
Lotka-Volterra competition-diffusion system  Periodic traveling wave solutions  Existence  Uniqueness  Stability  
Traveling fronts in diffusive and cooperative Lotka-Volterra system with nonlocal delays 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2007, 卷号: 58, 期号: 4, 页码: 571-591
Authors:  Li, WT(李万同);  Wang, ZC(王智诚);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(201Kb)  |  Favorite  |    Submit date:2015/12/16
traveling wave fronts  Lotka-Volterra system  iterative technique  nonlocal delays  
Effect of cross-diffusion on the stationary problem of a diffusive competition model with a protection zone 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2013, 卷号: 14, 期号: 1, 页码: 224-245
Authors:  Wang, YX;  Li, WT(李万同);  Wang, YX (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(345Kb)  |  Favorite  |    Submit date:2015/12/16
Cross-diffusion  Heterogeneous environment  Bifurcation  Lyapunov-Schmidt reduction  Stationary solution  
Competition and coexistence in regional habitats 期刊论文
AMERICAN NATURALIST, 2002, 卷号: 159, 期号: 5, 页码: 498-508
Authors:  Wang, ZL;  Wang, FZ;  Chen, S;  Zhu, MY;  Wang, ZL (reprint author), State Ocean Adm, Inst Oceanog 1, Xianxialing Rd,Hitech Ind Pk, Shandong 266061, Peoples R China.
Adobe PDF(206Kb)  |  Favorite  |    Submit date:2015/12/16
competition  exclusion  invasion  coexistence  habitat heterogeneity  local dynamics  
Stability and Hopf bifurcation for a three-species food chain model with time delay and spatial diffusion 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2012, 卷号: 219, 期号: 5, 页码: 2713-2731
Authors:  Ma, ZP;  Li, WT(李万同);  Yan, XP;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(1011Kb)  |  Favorite  |    Submit date:2015/12/16
Food chain model  Time delay  Diffusion effects  Global stability  Hopf bifurcation  
Periodic solutions of a periodic Lotka-Volterra system with delays 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2004, 卷号: 156, 期号: 3, 页码: 787-803
Authors:  Huo, HF;  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(347Kb)  |  Favorite  |    Submit date:2015/12/16
delay Lotka-Volterra system  positive periodic solution  topological degree